Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took antibiotic for bladder infection. Noticed yellow vaginal discharge. Yeast infection?

I had a bad bladder infection that I took serious antibiotics for for over 14 days. After that time, I noticed a yellow and white, thicker vaginal discharge with no odor, when I have a bowel movement . Could my system be compromised from the bladder infection and antibiotics leading to a yeast infection? The area feels slightly irritated but that s it. I don t have insurance and would like to know if I should take an over the counter yeast infection medication.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Hi dont take antifungal medicine ... Just take pre-pro biotic capsules for 7days.. Because antibiotics may destroy the normal vaginal bacterial flora... Causing vaginal discharge...if the discharge continues then you might need to rule out PID and further treatment... Take care
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor